Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Representation theorems on Banach function spaces


Author: Neil E. Gretsky
Journal: Bull. Amer. Math. Soc. 74 (1968), 705-709
DOI: https://doi.org/10.1090/S0002-9904-1968-12005-1
MathSciNet review: 0226419
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Ando, Linear functionals on Orlicz spaces, Nieuw. Arch. Wisk. (3) 8 (1960), 1-16. MR 123907
  • 2. R. G. Bartle, A general bilinear vector integral, Studia Math. 15 (1956), 337-352. MR 80721
  • 3. N. Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323-392. MR 2020
  • 4. N. Dunford and J. T. Schwartz, Linear operators, Part I: General theory, Inter-science, New York, 1958. MR 1009162
  • 5. H. W. Ellis and I. Halperin, Function spaces determined by a levelling length function, Canad. J. Math. 5 (1953), 576-592. MR 58869
  • 6. L. F. Kantorovitch and B. Z. Vulich, Sur la representation des operations lineares, Compositio Math. 5 (1938), 119-165. MR 1556991
  • 7. G. G. Lorentz and D. G. Wertheim, Representation of linear Junctionals on Köthe spaces, Canad. J. Math. 5 (1953), 568-575. MR 58119
  • 8. W. A. J. Luxemburg, Banach function spaces, Ph.D. Thesis, Delft, 1955. MR 72440
  • 9. W. A. J. Luxemburg and A. C. Zaanen, 2 Notes on Banach function spaces, Nederl. Akad. Wetensch. Proc. Ser A=Indag. Math., Note I, 66 (1963), 135-147; Note II, 66 (1963), 148-153; Note III, 66 (1963), 239-250; Note IV, 66 (1963), 251-263; Note V, 66 (1953), 496-504; Note VI, 66 (1953), 655-668; Note VII, 66 (1953), 669-681; Note VIII, 67 (1964), 104-119; Note IX, 67 (1964), 360-376; Note X, 67 (1964), 493-506; Note XI, 67 (1964), 507-518; Note XII, 67 (1964), 519-529; Note XIII, 67 (1964), 530-543; Note XIV, 68 (1965), 229-248; Note XV, 68 (1965), 415-446; Note XVI, 68 (1965), 646-667.
  • 10. W. A. J. Luxemburg and A. C. Zaanen, Some remarks on Banach function spaces, Nederl. Akad. Wetensch. Proc. Ser A = Indag. Math. 59 (1956), 110-119. MR 77088
  • 11. W. A. J. Luxemburg and A. C. Zaanen, Compactness of integral operators in Banach function spaces, Math. Ann. 149 (1963), 150-180. MR 145374
  • 12. M. M. Rao, Linear functionals on Orlicz spaces, Nieuw. Arch. Wisk. 12 (1964), 77-98. MR 171162
  • 13. M. M. Rao, Linear functionals on Orlicz spaces: General theory (to appear). MR 412791
  • 14. P. C. Rosenbloom, Quelques classes de problemes extremaux, Bull. Sci. Math. France 79 (1951), 1-58; 80 (1952), 183-215. MR 57463
  • 15. A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1958. MR 98966
  • 16. J. J. Uhl, Orlicz spaces of additive set functions and set-martingales, Ph.D. thesis, Carnegie Inst, of Tech., 1966.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12005-1

American Mathematical Society